MURAL - Maynooth University Research Archive Library



    Performance analysis of chaotic and white watermarks in the presence of common watermark attacks


    Mooney, Aidan and Keating, John and Heffernan, Daniel (2009) Performance analysis of chaotic and white watermarks in the presence of common watermark attacks. Chaos, Solitions and Fractals, 42 (1). pp. 560-570. ISSN 0960-0779

    [img]
    Preview
    Download (2MB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    Digital watermarking is a technique that aims to embed a piece of information permanently into some digital media, which may be used at a later stage to prove owner authentication and attempt to provide protection to documents. The most common watermark types used to date are pseudorandom number sequences which possess a white spectrum. Chaotic watermark sequences have been receiving increasing interest recently and have been shown to be an alternative to the pseudorandom watermark types. In this paper the performance of pseudorandom watermarks and chaotic watermarks in the presence of common watermark attacks is performed. The chaotic watermarks are generated from the iteration of the skew tent map, the Bernoulli map and the logistic map. The analysis focuses on the watermarked images after they have been subjected to common image distortion attacks. The capacities of each of these images are also calculated. It is shown that signals generated from lowpass chaotic signals have superior performance over the other signal types analysed for the attacks studied.

    Item Type: Article
    Keywords: Performance analysis; chaotic and white watermarks; common watermark attacks;
    Academic Unit: Faculty of Science and Engineering > Computer Science
    Faculty of Science and Engineering > Mathematical Physics
    Item ID: 4784
    Identification Number: https://doi.org/10.1016/j.chaos.2009.01.025
    Depositing User: Prof. Daniel Heffernan
    Date Deposited: 25 Feb 2014 11:11
    Journal or Publication Title: Chaos, Solitions and Fractals
    Publisher: Elsevier Science
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year